Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Reddish, greasy spots floating after bowel movement. Where is this coming from?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
I've been having kind of orangey reddish spots (greasy in appearance) floating after a bowel movement. I don't eat any kind of fish and I don't really take vitamines. I don't like carrots and avoid them in foods, so I'm at a loss as to where this is coming from. Any clues?
Posted Wed, 5 Sep 2012 in Digestion and Bowels
Answered by Dr. Charles S Narasi 15 minutes later
Hello, XXXXXX,
If you have been having greasy, foamy stools for sometime
you have to think about poor digestion of fatty foods that you
have been consuming. Your pancreas may not be producing
enough enzymes to digest fat. But you also mention orange
reddish spots . If you are eating or drinking something that
has orange-red XXXXXXX this is a possibility. You should have
your stool tested for fat and also for blood. If these are
present, then further tests are needed to check your
pancreas. Please check the labels on all products to see
if they contain any type of XXXXXXX (Usually coloring agents).
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor